Hello friend, really difficult to answer, although you have stopped thyodine, depends upon the brand, how much thyodine you took and how much iodine you consumed at the same time, which can alter your hormone levels. I suggest you have salt levels tested by your physician.
My experience, with salt level is, my levels are tested every lab, majority of the time, in normal range, but sometimes fall slightly lower, when this happens I am instructed to use tiny pinch of Himalayan salt with each meal, next lab my salt levels back to normal. Wish you well..
From what I can find, the actual product "Thyodine" has been removed from the market. Was that actually the name of the product you took? It's my understanding that Thyrodine is a thyroid support supplement with a variety of ingredients. It's possible you had a reaction to one of the ingredients in the product. What were the actual ingredients of the product you took?
Do you know if you have Hashimoto's Thyroiditis? If you have Hashimoto's, which is an autoimmune condition, additional iodine can make the autoimmune response worse.
Do you take a replacement thyroid hormone medication, such as Synthroid, Levoxyl, Levothroxine, a desiccated mediation, etc? T4 medications contain iodine, so if you've made yourself sensitive to it, that could be why you still itch.